# SDR UPS05444712

- Difficulty date: June 18, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S135610A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PS EMERGENCY EXIT LIGHT IN OVERHEAD FWD OF LAVATORY COMES ON ONLY MOMENTARILY THEN GOES OUT.  REPLACED EMERGENCY LIGHT BATTERY PACK PER M/M 33-51-07.  OPS CHECK GOOD.
